# SDR UALA2012121707259

- Difficulty date: December 15, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 51,019 hours, 13,733 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAR M11, SN:176996 - CABIN FLOORBEAM WEB FOUND FASTENER HOLES CRACKED AT BS 1518, LBL 15 AND RBL 7.  NO SRM REPAIR.  MAJOR REPAIR ACCOMPLISHED:  CABIN FLOORBEAM FASTENER HOLE CRACKS REPAIRED AS PER ECRA 5311-01575 AT BS 1518, LBL 15 AND RBL 7.
